Research Article Open Access

ORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTION

Amna Abdullatif Jamjoom1
  • 1 King Abdul-Aziz University, Saudi Arabia

Abstract

This study deals with the subject of Order Statistics (OS) and its moments for independent non-identically distributed discrete random variables rv’s drawn from one parameter discrete Rayleigh distribution or dRayleigh (θ). Distributions of single order statistics and their moments for dRayleigh (θ) are studied. The kth moments of single os and the mean of the largest and smallest os are obtained for n = 3.

Journal of Mathematics and Statistics
Volume 9 No. 2, 2013, 72-76

DOI: https://doi.org/10.3844/jmssp.2013.72.76

Submitted On: 6 April 2013 Published On: 23 April 2013

How to Cite: Jamjoom, A. A. (2013). ORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTION. Journal of Mathematics and Statistics, 9(2), 72-76. https://doi.org/10.3844/jmssp.2013.72.76

  • 3,083 Views
  • 3,334 Downloads
  • 0 Citations

Download

Keywords

  • Order Statistics
  • Discrete Random Variable
  • Discrete Rayleigh Distribution
  • Permanents